J. E. Besag and P. J. Green, “Spatial statistics and Bayesian computation (with discussion),” J. Roy. Statist. Soc. Ser. B vol. 55 pp. 25–38, 1993.
J. E. Besag, P. J. Green, D. Higdon, and K. L. Mengersen, “Bayesian computation and stochastic systems (with discussion),” Statistical Science vol. 10 pp. 3–66, 1995.
J. D. Doll, P. J. Rossky, and H. L. Friedman, “Brownian dynamics as smart Monte Carlo simulation,” Journal of Chemical Physics vol. 69 pp. 4628–4633, 1978.
D. Down, S. P. Meyn, and R. L. Tweedie, “Exponential and uniform ergodicity of Markov processes,” Ann. Probab. vol. 23 pp. 1671–1691, 1995.
S. Duane, A. D. Kennedy, B. J. Pendleton, and D. Roweth, “Hybrid Monte Carlo,” Physics Letters B vol. 195 pp. 216–222, 1987.
U. Grenander and M. I. Miller, “Representations of knowledge in complex systems (with discussion),” J. Roy. Statist. Soc. Ser. B vol. 56 pp. 549–603, 1994.
C. R. Hwang, S. Y. Hwang-Ma, and S. J. Sheu, “Accelerating Gaussian diffusions,” Ann. Appl. Probab. vol. 3 pp. 897–913, 1993.
Ioannis Karatzas and Steven E. Shreve, Brownian Motion and Stochastic Calculus, Springer-Verlag: New York, 1991.
J. Kent, “Time-revesible diffusions,” Adv. Appl. Probab. vol. 10 pp. 819–835, 1978.
P. E. Kloeden and E. Platen, Numerical solution of stochastic differential equations, Springer-Verlag: Berlin, 1992.
K. L. Mengersen and R. L. Tweedie, “Rates of convergence of the Hastings and Metropolis algorithms,” Annals of Statistics vol. 24 pp. 101–121, 1996.
S. P. Meyn and R. L. Tweedie, Markov Chains and Stochastic Stability, Springer-Verlag: London, 1993.
S. P. Meyn and R. L. Tweedie, “Stability of Markovian processes II: Continuous time processes and sampled chains,” Adv. Appl. Probab. vol. 25 pp. 487–517, 1993.
S. P. Meyn and R. L. Tweedie, “Stability of Markovian processes III: Foster-Lyapunov criteria for continuous time processes,” Adv. Appl. Probab. vol. 25 pp. 518–548, 1993.
T. Ozaki, “A bridge between nonlinear time series models and nonlinear stochastic dynamical systems: A local linearization approach,” Statistica Sinica vol. 2 pp. 113–135, 1992.
M. Pollak and D. Siegmund, “A diffusion process and its applications to detecting a change in the drift of Brownian motion,” Biometrika vol. 72 pp. 207–216, 1985.
G. O. Roberts and R. L. Tweedie, “Exponential convergence of Langevin diffusions and their discrete approximations,” Bernoulli vol. 2 pp. 341–364, 1996.
G. O. Roberts and R. L. Tweedie, “Geometric convergence and central limit theorems for multi-dimensional Hastings and Metropolis algorithms,” Biometrika vol. 83 pp. 95–110, 1996.
I. Shoji, Approximation of continuous time stochastic processes by a local linearization method, Technical report, The Institute of Statistical Mathematics, Tokyo, 1995.
I. Shoji and T. Ozaki, “A statistical method of estimation and simulation for systems of stochastic differential equations,” Biometrika vol. 85 pp. 240–243, 1998.
A. F. M. Smith and G. O. Roberts, “Bayesian computation via the Gibbs sampler and related Markov chain Monte Carlo methods (with discussion),” J. Roy. Statist. Soc. Ser. B vol. 55 pp. 3–24, 1993.
O. Stramer and R. L. Tweedie, Langevin-type models II: Self-targeting candidates for MCMC algorithms, Methodology and Computing in Applied Probability vol. 1 pp. 307–328, 1999.
O. Stramer and R. L. Tweedie, “Existence and stability of weak solutions to stochastic differential equations with non-smooth coefficients,” Statistica Sinica vol. 7 pp. 577–593, 1997.
D. W. Stroock and S. R. S. Varadhan, Multidimensional Diffusion Processes, Springer-Verlag: Berlin, 1979.
L. Tierney, “Markov chains for exploring posterior distributions (with discussion),” Ann. Statist. vol. 22 pp. 1701–1762, 1994.
D. Toussaint, “Introduction to algorithms for Monte Carlo simulations and their applications to QCD,” Computer Physics Communications vol. 56 pp. 69–92, 1989.
P. Tuominen and R. L. Tweedie, “Subgeometric rates of convergence of f-ergodic Markov chains,” Adv. Appl. Probab. vol. 26 pp. 775–798, 1994.